# SDR CALA2025030502601

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 79,231 hours, 34,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008193
- Condition: Failed
- Location: Zone 200
- Part time: 778,666 hours, 734,417 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - TEST HAS FAULTS EPSU EMER R, EPSU BATT EMER L, EPSU BATT AFT L, AND EPSU UNIT FWD L. NEEDS PWR. SUPPLY AND 4 FRESH BATTERIES.  FWD. L / H POWER SUPPLY.  P / N ON 3214-54-10. , M & E 31-3350-9-9001 , S / N ON 8173, S / N OFF 8193. LT FORWARD  BATTERY PN : AD-3214-31 , M & E  PN : 18-3351-3-0001 , PWR SUP IAW AMM 33-51-38-401 AND ALL 4 BATTERIES R & R PER AMM 33-51-38-400-002-A.   R & R FWD LT POWER SUPPLY IAW AMM 33-51-38-400-001-A & ALL 4 BATTERIES IAW AMM 33-51-38-400-002-A, ALL EMERGENCY LIGHTS OPS CHECK GOOD. CORRECTION.   POWER SUPPLY LT FWD PN: 3214-54-10, M & E PN : 31-3350-9-9001 , SN ON 1171, S / N OFF: 8193. POWER SUPPLY, P OFF 31-3350-9-9001 8193 ON 31-3350-9-9001 1171 ROTABLE PARTS INFO UPDATED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1559144 SN OFF 8193 IPC REFERENCE # 33-51-01.
